# SDR 2008UALA02513

- Difficulty date: April 29, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 45,955 hours, 16,614 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

UNIDENTIFIED PLASTIC BURNING SMELL FROM ROW 24.  SMELL INTENSIFIED.  FLIGHT DIVERTED.  NO SMELL NOTICED ON AC ARRIVAL.  TURNED RECIRC FANS BACK ON, RAN PACKS.  TURNED ALL CABIN LIGHTS ON.  RAN VIDEO SYS, NO SMELL NOTICED.  CKD GALLEY AREA, NO SMELLS NOTICED.  TURNED ON COFFEEMAKERS, OVENS, HOT PLATES AND NO SMELL.  LOWERED OVERHEAD CEILING PANEL AND VISUAL CK OK.  CHECKED CARGO PITS AND NO SMELLS.  AC OK FOR CONTINUED SERVICE.
